# SDR SWAA2024010236862

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 38,428 hours, 17,452 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W2114002220
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AREA/OVER HEAD EMERGENCY EIXT LIGHTS DO NOT ILLUMINATED WHEN EMERGENCY EIXT LIGHT ARE SELECTED ON.<[01] RESURED WIRE W2114-0022-20 AT D2970 FOR DOME LIGHT ASSY EMERGENCY LIGHT REF SIP AND WDM 33-51-12. ACCOMPLISHED OPS CHECK IAW AMM 33-51-00. OPS CHECK NORMAL.
